On the set of the logarithm of the LMO invariant for integral homology 3-spheres

Toshie Takata

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

The LMO invariant is a very strong invariant such that it is expected to classify integral homology 3-spheres. In this paper we identify the set of the degree ≤ 6 parts of the logarithm of the LMO invariant for integral homology 3-spheres. As an application, we obtain a complete set of relations which characterize the set of Ohtsuki's invariants {λi(M)} for i ≤ 6. For any simple Lie algebra g, we also obtain a complete set of relations which characterize the set of perturbative Pg invariants {λ ig(M)} for i ≤ 3.

Original languageEnglish
Pages (from-to)349-361
Number of pages13
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume145
Issue number2
DOIs
Publication statusPublished - Sep 1 2008
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the set of the logarithm of the LMO invariant for integral homology 3-spheres'. Together they form a unique fingerprint.

Cite this